# SDR ASAA2016020315277

- Difficulty date: February 3, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 618 hours, 215 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Module
- Part number: 8243922003
- Part serial: 2008035229
- Condition: Failed
- Location: Cabin Pressure
- Part time: 28,869 hours, 8,933 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BACKLIGHTING INOP IN OUTFLOW VALVE POSITION INDICATOR.  ACFT GROUNDED. DUPLICATED DISCREPANCY LIGHT ON/OFF INTERMITTENT ON IND. REMOVED AND INSTALLED NEW P5-6 PANEL CABIN PRESSURE CONTROL MODULE IAW  AMM 21-31-02.  PERFORMED PRESSURE SYS TEST GROUND REF AMM 21-31-00.  PERFORMED PRESSURE SYS MANUAL MODE TEST REF AMM 21-31-00.  SYS CHECKS NORMAL.
